# SDR CALA2017120804352

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 60,190 hours, 12,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY ESCAPE LIGHTING AND 4 SMALL EXIT LIGHTS AT OVERWING EMERGENCY EXITS ARE INOP. LIGHTS OPS CHK NORMAL.
